# SDR CALA2011092100617

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 48,868 hours, 7,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3295
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK FELL DOWN WHEN DOOR WAS OPENED.  FOUND SLIDE IN DISARM POSITION.  DOOR 2R SLIDE PACK INSTALLED IAW AMM 25-66-01.  INSTALLATION NEED RII INSPECTION.  DEFERRED IAW MEL WITH DOOR 2R INOPERATIVE.  MAINTENANCE PROCEDURE APPLIED.  REMOVED, INSP, RE-INSTALLED R2 DOOR SLIDE PACK AS PER 25-6601-4 04-036, FOLLOWING CHECKS WERE DOWN, SLIDE CYCLINDER AMM25-66-02, GIRT BAR AMM25-66-05, ESCAPE SYSTEM 25-66-01-601, ALSO SAFETY PIN REMOVED AND STOWED BACK INTO POUCH ON SLIDE, ALL CHECK GOOD, REMOVED PLA.
